# SDR CA150202006

- Difficulty date: January 30, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 5,874 hours
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 30006741
- Condition: Overheated
- Location: Enviromental Sys
- Part time: 5,857 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE OF THE ACFT FROM MAIN BASE, THE PILOTS OF THE B300 ACFT RETURNED REPORTING ENVIRONMENTAL FUMES WERE PRESENT IN THE CABIN.  MX INITIATED TROUBLESHOOTING & INSPECTION OF THE ENVIRONMENTAL SYSTEM. THEY REPLACED ENVIRONMENTAL SYS DUCTS PN 300-0674-1, 300-0675-1 & 300-0676-1 WITH SERVICEABLE UNITS.  PN 300-0674-1 SHOWED EVIDENCE OF OVERHEATING.  THE CABIN DUCT TEMP THERMISTOR PN 300-0751-1 & THE COCKPIT TEMP THERMISTOR PN 300-0565-2 WERE FOUND TO BE OUT OF RANGE, UNSERVICEABLE, & REPLACED WITH SERVICEABLE UNITS, THE TEMP CONTROLLER PN 300-0750-3 WAS REPLACED WITH A SERVICEABLE UNIT.  ENVIRONMENTAL FUNCTION AND SYSTEM CHECKS WERE COMPLETED IAW CHAPTER 21 OF THE MM.  SYS CHECKED SERVICEABLE & THE ACFT WAS RETURNED TO OPERATIONAL SERVICE.
